Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Töplerian $ (L\sp 2)$-bases


Authors: Philip Hartman and Aurel Wintner
Journal: Trans. Amer. Math. Soc. 63 (1948), 207-225
MSC: Primary 42.4X
MathSciNet review: 0025010
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bohr, Ueber die gleichmässige Konvergenz Dirichletscher Reihen, J. Reine Angew. Math. vol. 143 (1913) pp. 204-211.
  • [2] -, Fastperiodische Funktionen, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 1, no. 5, 1932.
  • [3] H. Burkhardt, Entwicklungen nach oscillierenden Functionen und Integration der Differentialgleichungen der mathematischen Physik, Jber. Deutschen Math. Verein, vol. 10 (1908) pp. 905-906.
  • [4] Philip Hartman, On a Class of Arithmetical Fourier Series, Amer. J. Math. 60 (1938), no. 1, 66–74. MR 1507302, 10.2307/2371543
  • [5] Ernst Hellinger and Otto Toeplitz, Grundlagen für eine Theorie der unendlichen Matrizen, Math. Ann. 69 (1910), no. 3, 289–330 (German). MR 1511591, 10.1007/BF01456325
  • [6] A. Töpler, Grazer Mitteilungen, 1872, pp. 66-112 (the complete reference is not available here); a detailed abstract is given in [3].
  • [7] Otto Toeplitz, Zur Theorie der Dirichletschen Reihen, Amer. J. Math. 60 (1938), no. 4, 880–888 (German). MR 1507354, 10.2307/2371266
  • [8] Aurel Wintner, Über die Spektra der Toeplitzschen 𝐷-Formen, Monatsh. Math. Phys. 48 (1939), 147–152 (German). MR 0001379
  • [9] Aurel Wintner, Diophantine approximations and Hilbert’s space, Amer. J. Math. 66 (1944), 564–578. MR 0011497
  • [10] Aurel Wintner, On Töpler’s wave analysis, Amer. J. Math. 69 (1947), 758–768. MR 0022926

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1948-0025010-1
Article copyright: © Copyright 1948 American Mathematical Society